# SDR AWH2011F00001

- Difficulty date: May 19, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N930FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0030
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 6826
- Condition: Inoperative
- Location: Brakes
- Part time: 13 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED WHILE TAXIING TO THE RAMP, A RT TURN WAS MADE AND WAS SLIGHTLY OVER STEERED CAUSING THE PILOT TO INPUT LT BRAKE TO CORRECT.  HE REPORTED WHEN HE APPLIED THE LT BRAKE PEDAL, THE PEDAL WENT TO THE FLOOR AND THE LT BRAKE WAS NOT EFFECTIVE.  HE THEN LET PRESSURE OFF THE PEDAL AND REAPPLIED LT BRAKE AND THE BRAKE AND THE BRAKE ACTUATED NORMAL.  MX INSPECTED THE BRAKE SYS AND FOUND NO DISCREPANCIES.  THIS ACFT WAS INVOLED IN AN ACCIDENT IN MARCH OF THIS YEAR.  THE CAUSE OF THE ACCIDENT IS UNDER INVESTIGATION.  THE PILOT REPORTED RT BRAKE FAILURE.  BOTH LT AND RT MASTER CYLINDERS ARE NEW TO THE ACFT AND HAVE ACCUMULATED 12.7 HRS.  MX CHANGED THE RT BRAKE MASTER CYLINDER AND THE ACFT WAS RETURNED TO SERVICE.
